Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I've been having EXTREME teeth pain i tried to ignore it but now i have an infection (which can hurt the baby)so my doctor put me on an antiobiotic and a painkiller darvaset because i can't eat my weight is decreasing and i can nto sleep,by taking these painkillers which ive had to do a couple times in this pregnancy do you think the baby will be deformed?

Answer Question
 
Anonymous

Asked by Anonymous at 9:14 PM on Apr. 13, 2009 in Health

Answers (6)
  • No your baby should be fine. They wouldn't give you something that could harm the baby. If something is wrong its either genetics or a fluke. I would only take them as needed and avoid any other medications while on them.
    brailynsmama08

    Answer by brailynsmama08 at 9:15 PM on Apr. 13, 2009

  • i went through the same thing its no joke!!!! the painkillers r fine its the infection u need to worry about. it can cause pre term labor , i took vicodin and tylenol with codeine had a root canal and extractions and had a 10 lb baby boy
    silly7

    Answer by silly7 at 9:22 PM on Apr. 13, 2009

  • You really shouldn't be taking pain killers while pregnant unless you talk to a doctor first. I know someone who took pain killers while pregnant and he child was born with birth defects and is in a wheelchair, cannot walk or talk. She has a feeding tube. Why take the risk? I understand being in pain, but I wouldn't unless I talked to a doctor first.
    tyfry7496

    Answer by tyfry7496 at 10:17 PM on Apr. 13, 2009

  • If your doctor prescribed them, then he is obviously aware of the risks versus benefits of taking darvocet and an antibiotic while pregnant. I highly doubt your child will be deformed or your child will end up brain damaged. You are under a doctor's supervision taking them. It's not like you are swiping them from your friend's medicine cabinet or buying hundreds of them on the internet or something. You'll be okay!!! Get that infection cleared and your pain under control so your pregnancy can flourish!!
    Izsarejman

    Answer by Izsarejman at 10:59 PM on Apr. 13, 2009

  • Agree with ever1 but tyfry
    Anonymous

    Answer by Anonymous at 9:10 AM on Apr. 14, 2009

  • obv the docotr prescribe them ,im just afraid and so isnt the doctor cause my weight is being decreasing but i had major mouth surgury took tylonal 3 then had a TERRIBLE infection its been almost a week now that ive been on them and tehy know i was basically asking if anyones heard of any evidence of a baby having birth defects because of painkillers.
    Anonymous

    Answer by Anonymous at 12:30 PM on Apr. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN